References

  1. Bogdan K., Jakubowski T. Estimates of heat kernel of fractional Laplacian perturbed by gradient operators. Comm. Math. Phys. 2007, 271 (1), 179-198. doi: 10.1007/s00220-006-0178-y
  2. Kochubei A.N. Parabolic pseudodifferential equations, hypersingular integrals, and Markov processes. Math. USSR-Izv. 1989, 33 (2), 233-259. doi: 10.1070/IM1989v033n02ABEH000825 (tranaslation of Izv. Akad. Nauk SSSR Ser. Mat. 1988, 52 (5), 909-934. (in Russian))
  3. Kurenok V.P. A note on $L_2$-estimates for stable integrals with drift. Trans. Amer. Math. Soc. 2008, 300 (2), 925-938.
  4. Loebus J.V., Portenko M.I. On one class of perturbations of the generators of a stable process. Theory Probab. Math. Statist. 1995, 52, 102-111.
  5. Podolynny S.I., Portenko N.I. On multidimensional stable processes with locally unbounded drift. Random Oper. Stochastic Equations 1995, 3 (2), 113-124.
  6. Portenko N.I. Some perturbations of drift-type for symmetric stable processes. Random Oper. Stochastic Equations 1994, 2 (3), 211-224.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.